# SDR CAL960332

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19504
- Make and model: Doug DC-9-32
- Aircraft serial: 47638
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd T-Cap
- Part number: 991150985
- Condition: Corroded
- Location: Bs 110
- Part time: 55,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND T-CAP CORRODED AT AFT BULKHEAD STATION 110 IN NLG WHEEL WELL RIGHT TUNNEL.  THE CORROSION WAS REMOVED AND THE AREA WAS TREATED IAW SRM 51-10-3.  (M)
